# SDR ASAA2017082121691

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,007 hours, 11,869 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTION LIGHT IS INOPERATIVE.  ACFT GROUNDED.  UNABLE TO DUPLICATE DISCREPANCY. ACCOMPLISHED GENERAL VISUAL INSPECTION OF THE NR 1 ENGINE FAN AND CORE FIRE DETECTOR ASSEMBLY AND HARNESS. NO DEFECTS NOTED.  PERFORMED NR 1 ENGINE FIRE DETECTION LOOP RESISTANCE SYSTEM TEST IAW AMM 26-11-00-730-801. ALL RESISTANCE VALUES WITHIN LIMITS. PERFORMED ENGINE AND APU FIRE DETECTION OPERATIONAL TEST IAW AMM 26-11-00-710-801 AND 26-15-00-710-801. TEST PASSED WITH NO FAULTS. OVERHEAT DETECTOR SWITCH PLACED IN NORMAL POSITION.
